MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT LABORATORY TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT LABORATORY TOOL; DENTAL IMPLANT
Model Number 6035-07
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), during inventory check, labeling issue was identified.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b3 for event date, section b4 for report submission date and b6 to report device evaluation results.Updated g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Sections a, b7, d6, d7, g5 are not applicable.

Brand Name
REPLANT LABORATORY TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key9725504
Report Number3001617766-2020-01666
Device Sequence Number19447979
Product Code NDP
UDI-Device Identifier10841307119296
UDI-Public10841307119296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number6035-07
Device Catalogue Number6035-07
Device Lot Number68415
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;